# SDR 08FDEA00255

- Difficulty date: January 24, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 43,127 hours, 9,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2128501
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP OUTBOARD HINGE AFT FAIRING STRUT AFT FASTENER HOLE FOUND CORRODED.  CORROSION AT LEFT WING OUTBOARD FLAP OUTBOARD HINGE AFT STRUT AFT HOLE REPAIRED AS PER FEDEX EA NR 1-5750-117303,   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
